# SDR SWAA990909

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 655743
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CORROSION ON FWD AND AFT GIRT BAR ATTACH BRACKETS AT FWD ENTRY DOOR FLOOR.  REMOVED AND REPLACED BRACKET ASSYS PER MM.
